# SDR SWAA2020032442673

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 328-344, L.B.L. 46, W.L. 208.1.         REMOVED AND REPLACED FLOOR SUPPORT AT BS 328-344 LBL 46 WL 208.1 IAW SRM 51-40-02-0G-0 DWG 141A5400
